# SDR SWAA2016081554808

- Difficulty date: July 24, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 40,324 hours, 18,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 35.   REPAIRED BULKHEAD WEB IAW SRM.
